Some women may have breast tenderness with ovulation after stopping NuvaRing. It's just a matter of your body going back to its regular cycle. Breast tenderness can also be a sign of pregnancy, so take a pregnancy test if you miss your period.
Stopping NuvaRing can cause cramping, spotting, and breast tenderness. If you're not using birth control, you also could be pregnant, so take a test to be sure.
Yes, stopping NuvaRing can cause spotting. When you decrease the hormone level in your body, spotting will occur.
Yes, stopping NuvaRing will normally cause bleeding. Just as you bleed when you remove NuvaRing after three weeks, you will have withdrawal bleeding after you stop NuvaRing permanently. Your regular menstrual pattern should restart within four to six weeks.
In the first three months of use, NuvaRing may cause breast tenderness and nausea, which can remind some women of pregnancy symptoms. In addition, the NuvaRing can sometimes cause a missed period. If you think you may be pregnant, take a pregnancy test. If you're having side effects, contact your health care provider to discuss options.
Yes. I had this and my ob/gyn told me it was totally normal.Im not to sure..all i know is after my 3 months where up my nipples started to hurt
Women using NuvaRing normally have less cramping with their withdrawal bleeding than they experienced with their periods. In addition, since NuvaRing prevent ovulation, users don't get any ovulation cramping. As a result, women stopping NuvaRing may notice more cramping as they return to their previous menstrual pattern.
BCP can cause breast tenderness, it is a side effect and not dangerous.
About 5% of women complain of breast tenderness on Mirena.
No but it may cause nausea, breast tenderness or headaches.
No. Go to your OB/GYN